Ask a doctor

Tenderness in cheeks 3 weeks after juvederm, is this normal?

I got juvederm imbecylem ybree weeks ago in my cheeks, i still have a mild deep tenderness in my left cheek, I saw my doctor two weeks after injection and he said it could've been a hematoma... But I never had bruising, what is happenning? Should I get it dissolved? How would I know if I was getting a low grade deep infection?

Doctor Answers (1)

Pain after juvederm injections

+1
When I inject the midface area (cheeks included), the injections are typically deep, down to the periosteum (the covering of bone).  This area can remain quite tender for some time, so I would recommend taking some NSAIDS, such as Motrin or Aleve, some warm compresses, and the tenderness should resolve over the next few weeks.


New York Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.